Rescheduling unrelated parallel machines with total flow time and total disruption cost criteria

Ozlen, M and Azizoglu, M 2011, 'Rescheduling unrelated parallel machines with total flow time and total disruption cost criteria', Journal of the Operational Research Society, vol. 62, no. 1, pp. 152-164.


Document type: Journal Article
Collection: Journal Articles

Attached Files
Name Description MIMEType Size
n2006019525.pdf Accepted Manuscript application/pdf 2.52MB
Title Rescheduling unrelated parallel machines with total flow time and total disruption cost criteria
Author(s) Ozlen, M
Azizoglu, M
Year 2011
Journal name Journal of the Operational Research Society
Volume number 62
Issue number 1
Start page 152
End page 164
Total pages 13
Publisher Palgrave Macmillan
Abstract In this paper, we consider a rescheduling problem where a set of jobs has already been assigned to unrelated parallel machines. When a disruption occurs on one of the machines, the affected jobs are rescheduled, considering the efficiency and the schedule deviation measures. The efficiency measure is the total flow time, and the schedule deviation measure is the total disruption cost caused by the differences between the initial and current schedules. We provide polynomial-time solution methods to the following hierarchical optimization problems: minimizing total disruption cost among the minimum total flow time schedules and minimizing total flow time among the minimum total disruption cost schedules. We propose exponentialtime algorithms to generate all efficient solutions and to minimize a specified function of the measures. Our extensive computational tests on large size problem instances have revealed that our optimization algorithm finds the best solution by generating only a small portion of all efficient solutions.
Subject Applied Mathematics not elsewhere classified
Keyword(s) rescheduling
unrelated parallel machines
efficient schedules
DOI - identifier 10.1057/jors.2009.157
Copyright notice © 2011 Operational Research Society Ltd. All rights reserved.
ISSN 0160-5682
Additional Notes This is an Accepted Manuscript of an article published by Taylor & Francis in Journal of the Operational Research Society in 2011, available online: http://www.tandfonline.com/10.1057/jors.2009.157
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 13 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 8 times in Scopus Article | Citations
Altmetric details:
Access Statistics: 227 Abstract Views, 12 File Downloads  -  Detailed Statistics
Created: Mon, 09 Jul 2012, 11:43:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us